MathSciNet Relay Station
MathSciNet bibliographic data
MR2470829 (2010b:35188) 35K20 (35B40 35R05)
Li, Jingyu; Rosencrans, Steve; Wang, Xuefeng; Zhang, Kaijun Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1711–1721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement